# SDR DALA2020022601520

- Difficulty date: February 26, 2020
- Submitted: March 2, 2020
- Operation: Air carrier
- Aircraft: N556NW
- Make and model: Boeing 757251
- Aircraft serial: 33392
- Aircraft time: 49,452 hours, 21,723 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer Splice
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 5656, L/P 1505253) CORROSION ON SPLICE REPAIR OF STRINGER RH ON STA Y=1510. AT AFT CARGO COMPARTMENT. CORRECTIVE ACTION: REPLACED PER B757-200 SRM 53-00-53-2R-1 REPAIR 1.
